# SDR JJBA20180703008

- Difficulty date: July 3, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 145924
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Part serial: 14500924
- Condition: Torn
- Location: Pax Door
- Part time: 29,024 hours, 19,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK A TEAR IN SKIN OF PAX DOOR WAS REPORTED BETWEEN STRINGER 10L-12L, 5" AFT OF FWD EDGE. FABRICATED REPAIR DOUBLER AND FILLER. REMOVED DAMAGE, SEALED, INSTALLED REPAIR PART.
